It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=MnGal25;3202443]Skimom, what type of digestive problems??? Ive been okay so far - 2 weeks that is, but the acne under my chin is BAD!

Tigerbuddy, did you take Yasmin alone at all or has it always been taken with Spiro? If taken alone, did you get any results just from Yasmin? Ive taken every antibiotic out there, accutance twice, etc - its so frustrating. Then when the derm just gave me another antibiotic, I was disappointed. I wanted Spiro but he said to try this first. I think I need to find a new derm![/QUOTE]

Hi, I'm acutally not on Yasmin now. I take "Apri" (generic Desogen). I did at one time try Yasmin though, but it didn't really do anything for me.

With antibiotics, some can cause GI upset (especially Doxycycline). Another side effect that you might get (with more long term use) is a yeast infection. Most of the time I took antbiotics it was Minocycline, which IMO is the best antibiotic with the least severe side effects.

I REALLY think you should try Spiro. It sounds like you've already tried everything (twice!). Being on Yasmin should help since it has a tiny bit of drosperinone (sp?), but I bet you would really benefit with 100 mg Spiro daily. Try to see an endocrinologist if you're having difficulty finiding someone to prescribe it for you. Good luck!





All times are GMT -7. The time now is 11:45 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!